It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Re: Actonol
Jul 31, 2008
Hi jjordan, welcome to the board. i had the same problem when taking actenol. I took it for a month or so before the lump in the throat feeling came. I also got very dry eyes. I decided that i didn't want to take that route so i stopped taking it and both the lump feeling and dry eyes went away. I have been taking strontium citrate for almost 2 years now, I've have had no side effects from it and did have some improvements in the DEXA i had last June.

I didn't take it long enough to see if the effects would go away on their own. There are so many possible side effect from the drugs that i don't know if the body adjust to the meds or if the person learns to live with the effects. Others here are taking those drugs who can give you a better answer. The thing to do is educate yourself and make your own decisions about how you want to deal with your osteo. take care...phyllis





All times are GMT -7. The time now is 07:51 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!